- Posts: 38
- Thank you received: 0
T. Cypionate causing tight chest ?
- mike87
-
Topic Author
- Junior Member
-
Less
More
16 Sep 2022 08:23 #228378
by mike87
T. Cypionate causing tight chest ? was created by mike87
Have anyone else also noticed a tight chest at night/morning followed by a cough sounding like a whistle ?
I dont think the cat here is entirely to blame for an allergy because if I stop with the cypionate then after a few weeks my chest starts to clear up.
Disclaimer:
I know a forum is not for medical advice but you all know the limited knowledge our doctors have when it comes to bad sides on cycles or even TRT.
I dont think the cat here is entirely to blame for an allergy because if I stop with the cypionate then after a few weeks my chest starts to clear up.
Disclaimer:
I know a forum is not for medical advice but you all know the limited knowledge our doctors have when it comes to bad sides on cycles or even TRT.
Please Log in or Create an account to join the conversation.
- Empire
-
- Expert
-
Less
More
- Posts: 10256
- Thank you received: 2421
16 Sep 2022 09:10 #228379
by Empire
Replied by Empire on topic T. Cypionate causing tight chest ?
What is your blood pressure sitting at and what is your test dosage and body weight?
Please Log in or Create an account to join the conversation.
- Muscleaddict
-
- Moderator
-
Less
More
- Posts: 3641
- Thank you received: 3198
16 Sep 2022 11:45 #228381
by Muscleaddict
That leaves a possible reaction to whatever else you are injecting in the shot - the carrier oil, benzyl benzoate, benzyl alcohol or whatever other anti bac/preservatives the lab added to the gear. Unlikely to be pulmonary microembolism from of the oil entering a vein and irritating the lungs, since this would only happen right after the shot and you would feel a lot more than the urge to cough.
I've never heard of this. Generally if you were allergic to one of the preservatives you would have other symptoms as well typical of anaphylaxis like swelling, slight fever. But if it's not all in your head, then my guess is they used too much preservative or an additive when home brewing the gear up in their kitchen sink.
Replied by Muscleaddict on topic T. Cypionate causing tight chest ?
This has nothing to do with either testosterone or the cypionate ester. There is no chance of any reaction to either that would cause a wheezing cough. I'm assuming this is not pharma grade?Have anyone else also noticed a tight chest at night/morning followed by a cough sounding like a whistle ?
I dont think the cat here is entirely to blame for an allergy because if I stop with the cypionate then after a few weeks my chest starts to clear up.
Disclaimer:
I know a forum is not for medical advice but you all know the limited knowledge our doctors have when it comes to bad sides on cycles or even TRT.
That leaves a possible reaction to whatever else you are injecting in the shot - the carrier oil, benzyl benzoate, benzyl alcohol or whatever other anti bac/preservatives the lab added to the gear. Unlikely to be pulmonary microembolism from of the oil entering a vein and irritating the lungs, since this would only happen right after the shot and you would feel a lot more than the urge to cough.
I've never heard of this. Generally if you were allergic to one of the preservatives you would have other symptoms as well typical of anaphylaxis like swelling, slight fever. But if it's not all in your head, then my guess is they used too much preservative or an additive when home brewing the gear up in their kitchen sink.
Please Log in or Create an account to join the conversation.
- mike87
-
Topic Author
- Junior Member
-
Less
More
- Posts: 38
- Thank you received: 0
18 Sep 2022 11:27 - 18 Sep 2022 11:28 #228394
by mike87
Replied by mike87 on topic T. Cypionate causing tight chest ?
Blood pressure is OK. It gets checked when I donate blood every 8 weeks. Weight is about 70kg. Dosage is for TRT at 100mg per week.
Dont know if I'm allowed to mention the brand on the forum but its from an online source.
Perhaps I should switch brands next time.
Dont know if I'm allowed to mention the brand on the forum but its from an online source.
Perhaps I should switch brands next time.
Last edit: 18 Sep 2022 11:28 by mike87.
Please Log in or Create an account to join the conversation.